# SDR RAIA2019121970004

- Difficulty date: December 7, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 14525519001
- Condition: Corroded
- Location: Frame 65
- Part time: 44,569 hours, 27,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER CLOSE OUT PANEL AT FRAME 65 AT LOWER FWD CORNER HAS CORROSION AROUND FASTENER HOLES-          BLENDED CORROSION ON RIB AT FR 65, RIB WAS FOUND TO BE OUT OF LIMITS. REMOVED DEFECTIVE RIB, LOCATED AND DRILLED UP NEW RIB. INSTALLED NEW RIB.
